ok so i had viginal delivery to my sun. Im 15 years old. I had gotten the birth control shot (depo provera)and i had to get it every 3 months. The doctor told me that depo shot will stop my periods , but i bleed the hole time ... so i decided not to get it again... i bleed for 6 months... and i stated the pill.. i been on birth control pills for 3 months now and my doctor told me about mirena ... i read stories similar to mines with the depo shot... help please should i get mirena? i don't wanna go through the same thing i went with the shot... i have my next appoiment in 2 days ... please help
Its possible you'll bleed at first. Usually these things cause some bleeding before they stop your period altogether. If you're bleeding too long the dr can give you pills that should stop it. Do you take your pills everyday at the same time? If you can do that, then its not quite as important that you go for a long term method, but if you cannot do that, everyday, then you need something other then the pill. What about the nuvaring? Has your dr mentioned that? You just have to remember to change it once a month. Then there is the patch, which you change once a week.
Depo can make your bleeding constant or erratic for the first few shots. Your periods tend to stop all together eventually, but for me, this used to take 3 shots.
Coming off Depo can do exactly the same thing, taking a long time for your normal cycles to come back.
The coil (Mirena or other) can also cause bleeding, & sometimes pain at first (although it is better accepted by women who have had a baby).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 May 2014 • 1 answer
Posted 3 Feb 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 5 Nov 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer